Dr Kohei Suzuki kohei.suzuki@durham.ac.uk
Assistant Professor
Convergence of Continuous Stochastic Processes on Compact Metric Spaces Converging in the Lipschitz Distance
Suzuki, Kohei
Authors
Citation
Suzuki, K. (2019). Convergence of Continuous Stochastic Processes on Compact Metric Spaces Converging in the Lipschitz Distance. Potential Analysis, 50(2), 197-219. https://doi.org/10.1007/s11118-018-9679-5
Journal Article Type | Article |
---|---|
Online Publication Date | Jan 22, 2018 |
Publication Date | 2019-02 |
Deposit Date | Oct 20, 2024 |
Journal | Potential Analysis |
Print ISSN | 0926-2601 |
Electronic ISSN | 1572-929X |
Publisher | Springer |
Peer Reviewed | Peer Reviewed |
Volume | 50 |
Issue | 2 |
Pages | 197-219 |
DOI | https://doi.org/10.1007/s11118-018-9679-5 |
Public URL | https://durham-repository.worktribe.com/output/2977815 |
Additional Information | Received: 12 November 2015; Accepted: 5 January 2018; First Online: 22 January 2018 |
You might also like
The Infinite Dyson Brownian Motion with β=2 Does Not Have a Spectral Gap
(2024)
Journal Article
Wasserstein geometry and Ricci curvature bounds for Poisson spaces
(2024)
Journal Article
On the ergodicity of interacting particle systems under number rigidity
(2023)
Journal Article
Removable sets and Lp-uniqueness on manifolds and metric measure spaces
(2023)
Journal Article